Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Newport/Morehead City, NC

June 20, 2015Beaufort County, Martin County, Pitt County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 20, 2015, 3:38 PM EDT for Beaufort County, Martin County, Pitt County, North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 3:38 PM EDT (19:38 UTC)
Expired
Jun 20, 2015, 4:30 PM EDT
In force
52 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Beaufort County, NC, Martin County, NC, Pitt County, NC

The radar

The Morehead City radar (KMHX), 120 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:05 PM EDTHAIL 11 Sse Coreys Crossroads, NCMIX OF DIME TO QUARTER SIZE HAIL ALONG HWY-17

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS52 KMHX 201938
SVRMHX
NCC013-117-147-202030-
/O.NEW.KMHX.SV.W.0020.150620T1938Z-150620T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN NEWPORT  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARTIN COUNTY IN EASTERN NORTH CAROLINA...
  NORTHWESTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
  NORTHEASTERN PITT COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 430 PM EDT

* AT 337 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
  ROBERSONVILLE...OR 9 MILES SOUTHWEST OF WILLIAMSTON...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSTON...JAMESVILLE...EVERETTS AND BEARGRASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3593 7703 3589 7702 3587 7705 3586 7703
      3590 7694 3584 7685 3589 7683 3587 7678
      3582 7686 3584 7686 3586 7689 3582 7690
      3582 7687 3581 7689 3566 7715 3574 7725
      3593 7710 3594 7705
TIME...MOT...LOC 1937Z 222DEG 18KT 3574 7715 

$$

26
1 follow-up statement
342 
WWUS52 KMHX 201947
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 PM EDT SAT JUN 20 2015

NCC013-147-201956-
/O.CAN.KMHX.SV.W.0020.000000T0000Z-150620T2030Z/
BEAUFORT NC-PITT NC-
347 PM EDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BEAUFORT AND
NORTHEASTERN PITT COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3593 7703 3589 7702 3587 7705 3586 7703
      3590 7694 3584 7685 3589 7683 3587 7678
      3582 7686 3584 7686 3586 7689 3582 7690
      3582 7687 3581 7689 3570 7708 3577 7720
      3593 7710 3594 7705
TIME...MOT...LOC 1946Z 222DEG 18KT 3589 7699 

$$

NCC117-202030-
/O.CON.KMHX.SV.W.0020.000000T0000Z-150620T2030Z/
MARTIN NC-
347 PM EDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL MARTIN COUNTY...

AT 346 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WILLIAMSTON...MOVING NORTHEAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTON...JAMESVILLE AND BEARGRASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3593 7703 3589 7702 3587 7705 3586 7703
      3590 7694 3584 7685 3589 7683 3587 7678
      3582 7686 3584 7686 3586 7689 3582 7690
      3582 7687 3581 7689 3570 7708 3577 7720
      3593 7710 3594 7705
TIME...MOT...LOC 1946Z 222DEG 18KT 3589 7699 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:44 AM EDT, 5 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 9:44 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
944 AM EDT SAT JUN 20 2015

.SYNOPSIS...
HIGH PRESSURE WILL LINGER OFFSHORE WITH A TROUGH OF LOW PRESSURE
INLAND INTO EARLY NEXT WEEK. A COLD FRONT WILL CROSS THE AREA ON
WEDNESDAY THEN MOVE NORTH AS A WARM FRONT ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 127 PM SAT...CLOUDS STARTING TO FORM IN EASTERN NORTH CAROLINA
THIS AFTERNOON WITH ISOLATED SHOWERS FORMING ALONG THE SEA BREEZE.
OUTFLOWS FROM LAST NIGHTS ACTIVITY AND SEA BREEZE WILL HELP INITIATE
AND FOCUS ACTIVITY STARTING THIS AFTERNOON. CAPES AROUND 2K-2.5K AND
PWS APPROACHING TWO INCHES. SOME STORMS MAY BECOME STRONG OR SEVERE
WITH GUSTY WINDS POSSIBLE. MAIN DYNAMICS FROM BILL WILL REACH AREA
AFTER SUNSET. TEMPERATURES CURRENTLY IN THE UPPER 70S TO LOWER 80S
ON THEIR WAY TO THE MIDDLE 90S WITH HEAT INDICES OVER 100 THIS
AFTERNOON. HEAT ADVISORY IN AFFECT FOR THE SOUTHWEST COUNTIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
AS OF 325 AM SATURDAY...A STRONG MID-LEVEL VORTMAX WILL MOVE ALONG
THE NORTH CAROLINA/VIRGINA BORDER. WITH ONGOING CONVECTION AT THE
BEGINNING OF THE PERIOD...WILL KEEP A SMALL POP IN OVERNIGHT WITH
THE HIGHEST POPS OVER THE NORTHERN COUNTIES. THE STORM PREDICTION
CENTER HAS AREAS TO THE ALBEMARLE SOUND AND NORTH IN A SLIGHT RISK
OF SEVERE THIS EVENING AND TONIGHT CLOSER TO THE BEST MID-LEVEL
FORCING. ANOTHER WARM MUGGY NIGHT WITH LOWS MID/UPPER 70S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 3 AM SAT...HOT AND HUMID THROUGH THE LONG TERM. THE REMNANTS
OF BILL WILL QUICKLY MOVE OFF THE MID ATLANTIC COAST SUNDAY TAKING
THE DEEPER MOISTURE WITH IT SO HAVE REMOVED POPS FROM SUNDAY. FOR
MONDAY AND TUESDAY THE BERMUDA HIGH EXTENDING EAST-WEST JUST TO
THE SOUTH WILL KEEP THE FRONT TO THE NORTH. WILL CONTINUE SLIGHT
CHANCE POPS MONDAY AND TUESDAY. RAIN CHANCES GET A LITTLE BETTER
WEDNESDAY INTO FRIDAY. THE FRONT WILL BRIEFLY DROP INTO THE STATE
WEDNESDAY THEN LIFT BACK NORTH THURSDAY. THE FRONT WILL MOVE BACK
SOUTH ONCE AGAIN ON FRIDAY. WILL CAP POPS AT CHANCE WEDNESDAY
THROUGH FRIDAY.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/... SHORT TERM /THROUGH
18Z SUNDAY/...
AS OF 129 PM SAT...MAINLY VFR CONDITIONS EXPECTED THROUGH SUNDAY
ACROSS EASTERN NORTH CAROLINA TAF SITES. SCATTERED CONVECTION
POSSIBLE THIS AFTERNOON AND EVENING. IF A STORM MOVES ACROSS A TAF
SITE...WILL HAVE SUB VFR CONDITIONS. NOT EXPECTED FOG OR STRATUS IN
THE PREDAWN HOURS.

LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 AM SAT...VFR THROUGH THE PERIOD. ONLY EXCEPTIONS WILL BE
IN SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS AND IN ANY
LATE NIGHT/EARLY AM FOG IN AREAS THAT RECEIVE RAIN DURING THE DAY.
SURFACE FLOW MAINLY SOUTHWEST LESS THAN 10 KNOTS BY NIGHT AND 5-15
KNOTS DURING THE DAY.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 131 PM SAT...SOUTH AND SOUTHWEST FLOW OVER THE MAJORITY OF THE
NORTH CAROLINA COASTAL WATERS THIS AFTERNOON...NORTHERN WATERS
SEEING SOME SOUTHEAST FLOW AT THIS TIME. SPEEDS GENERALLY 10 TO 15
KNOTS WITH 2 TO 3 FOOT SEAS. GRADIENT WILL START TO TIGHTEN LATER
THIS AFTERNOON WITH WIND PICKING UP TO 15 TO 20 KNOTS WITH SEAS
APPROACHING 5 FEET  THIS AFTERNOON.

EXPECT SOUTHWEST WINDS TO INCREASE TO AT LEAST 20 KNOTS WITH SEAS
BUILDING TO 6 FEET OR GREATER OVER THE CENTRAL WATERS STARTING AT
AROUND 08Z OR SO TONIGHT PER LATEST LOCAL SWAN/NWPS MODEL. A SMALL
CRAFT ADVISORY HAS BEEN ISSUED FOR THE WATERS FROM CAPE LOOKOUT
NORTH TO OREGON INLET STARTING AT 08Z TONIGHT.

LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 AM SAT...MAINLY SOUTHWEST FLOW WILL PERSIST THROUGH THE
LONG TERM. REMNANTS OF BILL WILL QUICKLY EXIT THE MID ATLANTIC
COAST DURING THE DAY SUNDAY. RATHER TIGHT PRESSURE GRADIENT WILL
RESULT IN SMALL CRAFT CONDITIONS BETWEEN OREGON INLET AND
CAPE LOOKOUT INTO MONDAY MORNING. HIGH PRESSURE WILL EXTEND EAST-
WEST JUST TO THE SOUTH EARLY NEXT WEEK. BY WEDNESDAY A FRONTAL
BOUNDARY TO THE NORTH WILL SINK INTO THE AREA. GRADIENT WILL
TIGHTEN UP A BIT ONCE AGAIN TUESDAY AND WEDNESDAY AS A COLD FRONT
TO THE NORTH DROPS SOUTH INTO THE STATE WEDNESDAY CAUSING WINDS
AND SEAS TO INCREASE AGAIN WITH SMALL CRAFT WINDS/SEAS FORECAST
FROM OREGON INLET TO OCRACOKE.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES SATURDAY: 6/20

LOCATION-----TEMP/YEAR--NOTES
NEW BERN       98/1994  (KEWN ASOS)
HATTERAS       92/2011  (KHSE ASOS)
GREENVILLE     99/1970  (COOP - NOT KPGV ASOS)
MOREHEAD CITY  93/2011  (COOP - NOT KMRH ASOS)
KINSTON       104/1924  (COOP - NOT KISO ASOS)
JACKSONVILLE   97/1994  (KNCA AWOS)

RECORD HIGH TEMPERATURES SUNDAY: 6/21

LOCATION-----TEMP/YEAR--NOTES
NEW BERN       99/1990  (KEWN ASOS)
HATTERAS       90/1994  (KHSE ASOS)
GREENVILLE    102/1964  (COOP - NOT KPGV ASOS)
MOREHEAD CITY  92/2011  (COOP - NOT KMRH ASOS)
KINSTON       105/1924  (COOP - NOT KISO ASOS)
JACKSONVILLE  101/1990  (KNCA AWOS)

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING
     FOR NCZ079-090>093-098.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 10 AM EDT MONDAY FOR
     AMZ152-154-156.

&&

SYNOPSIS...CTC
NEAR TERM...CGG
SHORT TERM...CTC
LONG TERM...HSA
AVIATION...CGG/HSA
MARINE...CGG/CTC/HSA
CLIMATE...MHX
Hazardous weather outlook, Jun 20, 4:04 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
404 AM EDT SAT JUN 20 2015

NCZ029-044>047-079>081-090>095-098-104-210815-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS HYDE-
404 AM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS ACROSS MOST OF
EASTERN NORTH CAROLINA TODAY. THE PRIMARY THREAT WILL BE STRONG
GUSTY WINDS AND POSSIBLE HAIL. TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE POSSIBLE THIS
AFTERNOON...MAINLY ACROSS AREAS ALONG AND SOUTH OF HIGHWAY 70.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-210815-
OUTER BANKS DARE-
404 AM EDT SAT JUN 20 2015

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS ACROSS MOST OF
EASTERN NORTH CAROLINA TODAY. THE PRIMARY THREAT WILL BE STRONG
GUSTY WINDS AND POSSIBLE HAIL. TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 2:58 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
258 PM EDT SAT JUN 20 2015

NCZ092-093-098-202000-
ONSLOW-JONES-CRAVEN-
258 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
ONSLOW...SOUTHEASTERN JONES AND SOUTH CENTRAL CRAVEN COUNTIES...

AT 257 PM EDT...A STRONG THUNDERSTORM WAS OVER PINEY GREEN...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...NEW BERN...HAVELOCK...PINEY GREEN...JAMES CITY...
PUMPKIN CENTER...TRENT WOODS...RIVER BEND...SWANSBORO...MAYSVILLE...
NEUSE FOREST...COASTAL CAROLINA REGIONAL AIRPORT...FAIRFIELD HARBOUR
AND POLLOCKSVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3474 7735 3477 7744 3520 7721 3510 7703
      3510 7705 3509 7705 3506 7700 3509 7700
      3506 7695 3506 7697 3505 7698 3505 7699
      3500 7698 3496 7690 3480 7710 3479 7716
      3476 7715 3467 7726
TIME...MOT...LOC 1857Z 213DEG 19KT 3479 7731

TL
Special weather statement, Jun 20, 3:27 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
327 PM EDT SAT JUN 20 2015

NCZ080-202015-
BEAUFORT-
327 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAUFORT COUNTY...

AT 325 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF AURORA
FERRY TERMINAL...OR 13 MILES SOUTHEAST OF RIVER ROAD...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BAYVIEW FERRY TERMINAL...AURORA FERRY TERMINAL...GOOSE CREEK STATE
PARK AND AURORA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3561 7681 3551 7666 3551 7672 3550 7672
      3550 7665 3543 7659 3540 7662 3541 7666
      3543 7665 3542 7675 3538 7675 3536 7670
      3533 7678 3532 7677 3534 7673 3526 7684
      3535 7703
TIME...MOT...LOC 1925Z 222DEG 12KT 3534 7688

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:03 PM EDTSpecial Weather StatementMHXOnslow42 min
Jun 19, 8:32 PM EDTSpecial Marine WarningMHX43 min
Jun 19, 9:14 PM EDTSpecial Weather StatementMHXDuplin61 min
Jun 19, 9:19 PM EDTSpecial Marine WarningMHX26 min
Jun 19, 9:25 PM EDTSpecial Weather StatementMHXHyde35 min
Jun 19, 9:48 PM EDTSpecial Weather StatementMHXHyde42 min
Jun 19, 10:13 PM EDTSpecial Weather StatementMHXGreene, Lenoir62 min
Jun 19, 10:47 PM EDTSpecial Weather StatementMHXGreene, Pitt28 min
Jun 19, 10:55 PM EDTSpecial Weather StatementMHXHyde35 min
Jun 20, 3:59 AM EDTSmall Craft AdvisoryMHX32 hr
Jun 20, 4:57 AM EDTHeat AdvisoryMHXDuplin, Greene, Jones, Lenoir14 hr
Jun 20, 2:58 PM EDTSpecial Weather StatementMHXCraven62 min
Jun 20, 3:18 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Onslow42 min
Jun 20, 3:27 PM EDTSpecial Weather StatementMHXBeaufort48 min
Jun 20, 3:28 PM EDTSpecial Marine WarningMHX47 min
Jun 20, 3:33 PM EDTSpecial Marine WarningMHX57 min
Jun 20, 3:56 PM EDTSpecial Weather StatementMHXBeaufort49 min
Jun 20, 4:00 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Jones, Pamlico37 min
Jun 20, 4:12 PM EDTSpecial Weather StatementMHXBeaufort63 min
Jun 20, 4:14 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Pamlico31 min
Jun 20, 4:15 PM EDTSpecial Marine WarningMHX60 min
Jun 20, 4:17 PM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Washington26 min
Jun 20, 4:29 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico30 min
Jun 20, 4:47 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Pamlico43 min
Jun 20, 4:54 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Washington27 min
Jun 20, 5:09 PM EDTSpecial Weather StatementMHXWashington51 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.